Discrete Mathematics & Theoretical Computer Science, Vol 15, No 1 (2013)

Font Size:  Small  Medium  Large

All totally symmetric colored graphs

Mariusz Grech, Andrzej Kisielewicz


In this paper we describe all edge-colored graphs that are fully symmetric with respect to colors and transitive on every set of edges of the same color. They correspond to fully symmetric homogeneous factorizations of complete graphs. Our description completes the work done in our previous paper, where we have shown, in particular, that there are no such graphs with more than 5 colors. Using some recent results, with a help of computer, we settle all the cases that was left open in the previous paper.

Full Text: PDF PostScript